Inventiones mathematicae

, Volume 148, Issue 2, pp 421-452

On the distribution of points of bounded height on equivariant compactifications of vector groups

  • Antoine Chambert-LoirAffiliated withÉcole polytechnique, F-91128, Palaiseau Cedex, France (e-mail:
  • , Yuri TschinkelAffiliated withDepartment of Mathematics, Princeton University, Princeton, NJ 08544-1000, USA (e-mail:

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We prove asymptotic formulas for the number of rational points of bounded height on smooth equivariant compactifications of the affine space.

Mathematical Subject Classification (2000): 11G50 (11G35, 14G05)